MAUDE Adverse Event Report: COVIDIEN CLEANCOAT LAPAROSCOPIC WIRE L HO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN CLEANCOAT LAPAROSCOPIC WIRE L HO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number NR10734 REV A
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient was having surgery laparoscopically with a bovie and l hook electrode.The l-hook electrode sparked and caused a small burn under the trocar.Fda safety report id# (b)(4).

Brand Name
CLEANCOAT LAPAROSCOPIC WIRE L HO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN
MDR Report Key10086681
Report NumberMW5094651
Device Sequence Number19489488
Product Code GEI
UDI-Device Identifier10884521550803
UDI-Public10884521550803
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberNR10734 REV A
Device Catalogue Number1904170X
Device Lot Number1904170X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight69